Coefficients Assessment for Certain Subclasses of Bi-Univalent Functions Related With Quasi-Subordination

Yalçın Tokgöz S., Atshan W. G. , Hassan H. Z.

PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE, vol.108, no.122, pp.155-162, 2020 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 108 Issue: 122
  • Publication Date: 2020
  • Doi Number: 10.2298/pim2022155y
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, Academic Search Premier, Central & Eastern European Academic Source (CEEAS), MathSciNet, zbMATH
  • Page Numbers: pp.155-162
  • Keywords: bi-univalent functions, quasi-subordination, coefficient estimates, GENERAL SUBCLASS
  • Bursa Uludag University Affiliated: Yes


We investigate specific new subclasses of the function class Sigma of bi-univalent function defined in the open unit disc, which is connected with quasi-subordination. We find estimates on the Taylor-Maclaurin coefficients vertical bar a(2)vertical bar and vertical bar a(3)vertical bar for functions in these subclasses. Already pointed out are some documented and new implications of those findings.